# SDR GTIA2023060937253

- Difficulty date: June 9, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 10,220 hours, 4,186 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISTINCT OIL SMELL IN COCKPIT AND CABIN. FIRST NOTICED DURING DESCENT- IDLE PWR FL230 WE WERE UNABLE TO DETERMINE SOURCE- TOO LITTLE TIME-UPON INSPECTION FOUND #1 & #2 ENG OVERSERVICED. DESERVICED #1 & #2 ENG IAW AMM 79-00-00. PREFORMED FULL PACK BURN FULL HOT FULL COLD IAW AMM 21-00-00. NO ODORS OR CONTAMINATION NOTED A/C O FOR CONT'D SERVICE
